| | Minocycline worse before it gets better?
I never had great skin, but a few zits here and there weren't a big deal I could just cover them up with makeup. I was on bc pills for 14 years straight, having switched pills 3 times due to side effects then one month out of nowhere I just start getting deep painful cystic acne on my chin, jawline and cheeks. It happened about a week before my period so I just chalked it up to that. Then it started happening month after month at the same time, but they wouldn't go away. I went off the pill and started tanning and my skin cleared up to just about perfection. Well about 2 months ago I quit tanning and took Plan B pills after an "accident" in the bedroom and now the cystic acne is back and spreading onto my neck and they are huge and painful and won't leave. I decided to go back on the pill to see if it would regulate things once again, but instead I just started bleeding all the time and having huge blood clots coming out and my skin looks like crap. I went to the doctor and was prescribed minocycline 100mgs 1/day. So far its been about a week and if anything my skin looks and feels worse. I was on it one other time for 3 weeks for a bout of Perioral Dermatitis that wouldn't go away and it ended up turning my teeth dark greyish blue for weeks after. It worked great for my perioral dermatitis so I'm hoping it just takes time, but so far my lips are numb all the time. Just wondering if anyones had similar side effects with the numbness or grey teeth and if Minocycline makes things worse before it gets better.